MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE TL SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE TL SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 02-FINALDRIVER
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 12/03/2025.It was reported that two system drivers were damaged during surgery.There were no reported patient complications or delay in surgery associated with this complaint.The instruments were not returned to the manufacturer, and no additional information was provided by the complainant after multiple requests for information.Report 1 of 2.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the complainant.No device was returned for evaluation; further no photographs were provided.Operative notes and/or medical records were not provided for review of usage/technique.The damage to the instrument was not able to be identified due to limited information from the complainant.The manufacturer received no additional information after repeated follow ups with the complainant.A review of manufacturing records was unable to be completed as the lot information of the product was not available.No further investigation was able to be performed at this time.A root cause was unable to be determined with the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.There have been zero other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor for reports of damaged system drivers and perform complaint investigations as appropriate.
 
Event or Problem Description
A follow-up report to 3005031160-2025-00045 submitted on 12/31/2025 is being submitted as additional information is available and the manufacturer has completed investigation activities.
 
Additional Manufacturer Narrative
The manufacturer was made aware of product complaint on 12/03/2025.It was originally reported that two screwdrivers of different systems broken during a procedure.The complainant provided additional information clarifying that three screwdrivers of the same system broke when attempting to remove set screws.There were no patient complications or delay in procedure.The procedure was able to be successfully finished with alternate instruments.The complaint instruments were not returned to the manufacturer for assessment.A dhr review was performed for lot # 417253 and no manufacturing anomalies were identified.The system screwdriver lot met specifications prior to being released to distributable inventory.(b)(4).A definitive root cause was unable to be determined with the information provided; however, the screwdriver damage may be related to excessive force applied to the instrument.This report is being submitted to relay additional information.The following fields were updated: b3, d4, e1, g6, h4, h6.Follow up report 3 of 3.
 
Additional Manufacturer Narrative
The manufacturer was made aware of product complaint on (b)(6) 2025.It was originally reported that two screwdrivers of different systems broken during a procedure.The complainant provided additional information clarifying that three screwdrivers of the same system broke when attempting to remove set screws.There were no patient complications or delay in procedure.The procedure was able to be successfully finished with alternate instruments.The complaint instruments were not returned to the manufacturer for assessment.A dhr review was performed for lot #417253 and no manufacturing anomalies were identified.The system screwdriver lot met specifications prior to being released to distributable inventory.Lot #417253 has been available for distribution since (b)(6) 2022.A definitive root cause was unable to be determined with the information provided; however, the screwdriver damage may be related to excessive force applied to the instrument in attempt to remove instrumentation.This report is being submitted to relay additional information.The following fields were updated: b3, d4, e1, g6, h4, h6.Follow up report 1 of 3.
 
Event or Problem Description
A follow-up report to 3005031160-2025-00045 submitted on (b)(6) 2025 is being submitted as additional information is available and the manufacturer has completed investigation activitites.

Brand Name
STREAMLINE TL SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key23936490
Report Number3005031160-2025-00045
Device Sequence Number13164613
Product Code NKB
UDI-Device Identifier00846468006198
UDI-Public00846468006198
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-FINALDRIVER
Device Lot Number417253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/08/2026
Not provided
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date02/06/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown